WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) FULL RING 150MM ALUMINUM; APPLIANCE,FIXATION,NAIL
Back to Search Results |
| Model Number |
03.312.150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the maxframe full ring broke on the patients frame which was being used to treat a distal tibia fracture.The original implant procedure was on (b)(6) 2018.The broken ring was replaced on (b)(6) 2019, with a 150mm 5/8 ring and bridge plate.The patient also broke two (2) smooth wires and one (1) olive wires.The wires were also replaced with new ones.It is unknown it there was surgical delay.The procedure was successfully completed.Patient status is unknown.This report is for one (1) maxframe(tm) full ring 150mm aluminum.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history part number 03.312.150, lot number: h420922, date of manufacture: 09-19-17, place of manufacture: brandywine plant.Part expiration date: n/a (non-sterile).Device history batch null, device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.